Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 80, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Centralizer near-rings that are endomorphism rings
Carlton J. Maxson and Kirby C. Smith.
Proc. Amer. Math. Soc. 80 (1980), 189-195
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577742
Polynomial group laws. II
Zensho Nakao.
Proc. Amer. Math. Soc. 80 (1980), 196-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577743
On openness of $H_{n}$-locus and semicontinuity of $n$th deviation
Alfio Ragusa.
Proc. Amer. Math. Soc. 80 (1980), 201-209
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577744
Differential algebraic group structures on the plane
Phyllis J. Cassidy.
Proc. Amer. Math. Soc. 80 (1980), 210-214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577745
On making rings weakly finite
Peter Malcolmson.
Proc. Amer. Math. Soc. 80 (1980), 215-218
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577746
Morita equivalent semigroups of quotients
John K. Luedeman.
Proc. Amer. Math. Soc. 80 (1980), 219-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577747
The Schneider-Lang theorem for functions with essential singularities
Jack Diamond.
Proc. Amer. Math. Soc. 80 (1980), 223-226
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577748
Variability regions for bounded analytic functions with applications to families defined by subordination
Yusuf Abu-Muhanna and Thomas H. MacGregor.
Proc. Amer. Math. Soc. 80 (1980), 227-233
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577749
Strong liftings which are not Borel liftings
Russell A. Johnson.
Proc. Amer. Math. Soc. 80 (1980), 234-236
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577750
The second coefficient of univalent Bieberbach-Eilenberg functions near the identity
J. A. Hummel.
Proc. Amer. Math. Soc. 80 (1980), 237-243
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577751
Bohr compactification and continuous measures
Sadahiro Saeki.
Proc. Amer. Math. Soc. 80 (1980), 244-246
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577752
Eigenvalue distribution of Toeplitz matrices
Paul G. Nevai.
Proc. Amer. Math. Soc. 80 (1980), 247-253
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577753
Some inequalities for entire functions
Saburou Saitoh.
Proc. Amer. Math. Soc. 80 (1980), 254-258
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577754
Smoothness of certain degenerate elliptic equations
John L. Lewis.
Proc. Amer. Math. Soc. 80 (1980), 259-265
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577755
Distributional derivation of an asymptotic expansion
R. Wong.
Proc. Amer. Math. Soc. 80 (1980), 266-270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577756
A note on Hadamard products of univalent functions
Daoud Bshouty.
Proc. Amer. Math. Soc. 80 (1980), 271-272
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577757
A global existence theorem for Smoluchowski’s coagulation equations
Warren H. White.
Proc. Amer. Math. Soc. 80 (1980), 273-276
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577758
Best approximation of a normal operator in the Schatten $p$-norm
Richard Bouldin.
Proc. Amer. Math. Soc. 80 (1980), 277-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577759
Maximal operators associated to radial functions in $L^{2}(R^{2})$
N. E. Aguilera.
Proc. Amer. Math. Soc. 80 (1980), 283-286
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577760
Boundary convergence and boundary limits of Blaschke products
C. N. Linden.
Proc. Amer. Math. Soc. 80 (1980), 287-292
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577761
A direct proof that the RC-integral is equivalent to the $D^{∗} $-integral
Yôto Kubota.
Proc. Amer. Math. Soc. 80 (1980), 293-296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577762
Ein Existenzsatz für gewöhnliche Differentialgleichungen in Banachräumen
Peter Volkmann.
Proc. Amer. Math. Soc. 80 (1980), 297-300
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577763
Brownian motion and a consequence of Harnack’s inequality: nodes of quantum wave functions
M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof and B. Simon.
Proc. Amer. Math. Soc. 80 (1980), 301-305
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577764
The epireflective hull of the category of $T_{1}$ dispersed spaces
V. Neumann Lara and R. G. Wilson.
Proc. Amer. Math. Soc. 80 (1980), 306-310
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577765
Some consequences of $(V=L)$ in the theory of analytic sets
R. W. Hansell.
Proc. Amer. Math. Soc. 80 (1980), 311-319
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577766
Remarks on Souslin properties and tree topologies
William G. Fleissner.
Proc. Amer. Math. Soc. 80 (1980), 320-326
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577767
Homotopy rigidity for Grassmannians
Allen Back.
Proc. Amer. Math. Soc. 80 (1980), 327-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577768
Closed mappings and quasimetrics
Jacob Kofner.
Proc. Amer. Math. Soc. 80 (1980), 333-336
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577769
Finite aspherical complexes with infinitely-generated groups of self-homotopy-equivalences
Darryl McCullough.
Proc. Amer. Math. Soc. 80 (1980), 337-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577770
On $S$-closed spaces
James E. Joseph and Myung H. Kwack.
Proc. Amer. Math. Soc. 80 (1980), 341-348
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577771
Weak topologies and equicontinuity
Donald F. Reynolds and John W. Schleusner.
Proc. Amer. Math. Soc. 80 (1980), 349-352
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577772
The homotopy Thom class of a spherical fibration
Howard J. Marcum and Duane Randall.
Proc. Amer. Math. Soc. 80 (1980), 353-358
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577773
Special handlebody decompositions of simply connected algebraic surfaces
Richard Mandelbaum.
Proc. Amer. Math. Soc. 80 (1980), 359-362
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577774
A topological characterization of a class of cardinals
Rodolfo Talamo.
Proc. Amer. Math. Soc. 80 (1980), 363-366
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577775
$𝛽(X)$ can be Fréchet
Andrew J. Berner.
Proc. Amer. Math. Soc. 80 (1980), 367-373
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577776
The Mazur-Orlicz bounded consistency theorem
A. K. Snyder and A. Wilansky.
Proc. Amer. Math. Soc. 80 (1980), 374-376
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577777
The Hahn decomposition theorem
Raouf Doss.
Proc. Amer. Math. Soc. 80 (1980), 377
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577778
A note on the minimum condition
Avinoam Mann.
Proc. Amer. Math. Soc. 80 (1980), 378
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 577779